J Korean Geriatr Soc Search

CLOSE


Ann Geriatr Med Res > Volume 18(4); 2014 > Article
Journal of the Korean Geriatrics Society 2014;18(4):256-259.
DOI: https://doi.org/10.4235/jkgs.2014.18.4.256    Published online December 31, 2014.
Embolization of Inferior Epigastric Artery for Treatment of Rectus Sheath Hematoma Caused by Insulin Injection During Anticoagulation and Antiplatelet Therapy
Yon Woong Park, Min Keun Kim, Jeong Won Park, Chan Wook Lee, Seung Pyo Hong, Young Soo Lee, Jae Kean Ryu, Ji Yong Choi, Kee Sik Kim, Jin Bae Lee
Department of Cardiology, Catholic University of Daegu School of Medicine, Daegu, Korea
Abstract
Rectus sheath hematoma, caused by rupture of epigastric vessel or muscle tear, is most frequently encountered in association with anticoagulation therapy, trauma, operation, and hematologic disorder. It rarely occurs spontaneously. Rectus sheath hematoma related to subcutaneous injection of insulin is very rare. We report a case of percutaneous catheterbased coil embolization for treatment of rectus sheath hematoma caused by subcutaneous injection of insulin on abdomen during anticoagulation and antiplatelet therapy in an 83-year-old thin woman with diabetes.
Key Words: Hematoma, Injections, Insulin, Rectus abdominis, Embolization
TOOLS
Share :
Facebook Twitter Linked In Google+ Line it
METRICS Graph View
  • 1 Crossref
  •    
  • 131 View
  • 2 Download
Related articles in
Ann Geriatr Med Res


ABOUT
ARTICLE & TOPICS
Article Category

Browse all articles >

TOPICS

Browse all articles >

BROWSE ARTICLES
EDITORIAL POLICY
FOR CONTRIBUTORS
Editorial Office
#401 Yuksam Hyundai Venturetel, 20, Teheran-ro 25-gil, Gangnam-gu, Seoul 06132, Korea
Tel: +82-2-2269-1039    Fax: +82-2-2269-1040    E-mail: agmr.editorial@gmail.com                

Copyright © 2020 by Korean Geriatrics Society. All rights reserved.

Developed in M2community

Close layer
prev next